×

zbMATH — the first resource for mathematics

Brolin’s equidistribution theorem in \(p\)-adic dynamics. (Théorème d’équidistribution de Brolin en dynamique \(p\)-adique.) (French. Abridged English version) Zbl 1052.37039
Summary: We prove an analog of the famous equidistribution theorem of Brolin for rational mappings in one variable defined over the \(p\)-adic field \(\mathbb{C}_p\). We construct a mixing invariant probability measure which describes the asymptotic distribution of iterated preimages of a given point. This measure is supported on the Berkovich space \(P^1(\mathbb{C}_p)\) associated to \(\mathbb{P}^1 (\mathbb{C}_p)\). We show that its support is precisely the Julia set of \(R\) as defined by Rivera-Letelier. Our results are based on the construction of a Laplace operator on real trees with arbitrary number of branching as done in [C. Favre and M. Jonsson, The valuative tree, Lecture Notes in Mathmatics. Berlin etc.: Springer-Verlag, in press].

MSC:
37F10 Dynamics of complex polynomials, rational maps, entire and meromorphic functions; Fatou and Julia sets
32H50 Iteration of holomorphic maps, fixed points of holomorphic maps and related problems for several complex variables
11S85 Other nonanalytic theory
PDF BibTeX Cite
Full Text: DOI
References:
[1] Baker, M.; Hsia, L.C., Canonical heights, transfinite diameters, and polynomial dynamics, (2003), Prépublication
[2] Benedetto, R., Components and periodic points in non-Archimedean dynamics, Proc. London math. soc., 84, 231-256, (2002) · Zbl 1012.37005
[3] Benedetto, R., Examples of wandering domains in p-adic polynomial dynamics, C. R. math. acad. sci. Paris, ser. I, 335, 615-620, (2002) · Zbl 1151.37314
[4] Berkovich, V.G., Spectral theory and analytic geometry over non-Archimedean fields, Math. surveys monographs, vol. 33, (1990), American Mathematical Society Providence, RI · Zbl 0715.14013
[5] Favre, C.; Guedj, V., Dynamique des applications rationnelles des espaces multiprojectifs, Indiana univ. math. J., 50, 2, (2001) · Zbl 1046.37026
[6] C. Favre, M. Jonsson, The valuative tree, Lecture Notes in Math., Springer-Verlag, à paraître · Zbl 1064.14024
[7] Herman, M.; Yoccoz, J.C., Generalizations of some theorems of small divisors to non-Archimedean fields, (), 408-447
[8] Hsia, L.C., Closure of periodic points over a non-Archimedean field, J. London math. soc., 62, 685-700, (2000) · Zbl 1022.11060
[9] Morton, P.; Silverman, J., Periodic points, multiplicities, and dynamical units, J. reine agnew. math., 461, 81-122, (1995) · Zbl 0813.11059
[10] L. Szpiro, T.J. Tucker, J. Pineiro, Mahler measure for dynamical systems on \(\mathcal{P}^1\) and intersection theory on a singular arithmetic surface, http://math.gc.cuny.edu/faculty/szpiro/People_Faculty_Szpiro.html · Zbl 1101.11020
[11] Rivera-Letelier, J., Dynamique des fonctions rationnelles sur des corps locaux, Astérisque, 287, 147-230, (2003) · Zbl 1140.37336
[12] Rivera-Letelier, J., Espace hyperbolique p-adique et dynamique des fonctions rationnelles, Compositio math., 138, 199-231, (2003) · Zbl 1041.37021
[13] J. Rivera-Letelier, Théorie de Julia et Fatou sur la droite projective de Berkovich, en préparation
[14] Rumely, R., Capacity theory on algebraic curves, Lecture notes in math., vol. 1378, (1989), Springer-Verlag Berlin · Zbl 0679.14012
[15] Yoccoz, J.C., Notes sur la géométrie et la dynamique p-adique, cours au collège de France 2001/2002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.